# SDR ASOA201801255042

- Difficulty date: January 25, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 31,357 hours, 22,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL BETWEEN FS 280 TO FS 295 IS CORRODED. REMOVED AND REPLACED  RIGHT FLOOR SILL BETWEEN FS 280 TO FS 319 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND EC/TC SH670-32170 S02.
